# SDR UALA2012010900205

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,619 hours, 11,615 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 684D10011
- Part serial: 5857
- Condition: Stuck
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REVERSER LEVER STUCK IN IDLE REV.  REV LEVER INTERLOCK ACTUATOR IN RETRACTED POSITION.  RMV'D POWER FROM ACFT, REPOWER ACFT TRIED REVERSER - REVERSE LEVER INTERLOCK NOW INOP (EXTENDED).  REPLACED INTERLOCK RELAY - NO HELP.  REVERSE LEVER INTERLOCK INOP EXTENDED-CHANGED MEL REF# TO 7834B.  REPLACED THRUST LEVER INTERLOCK ACTUATOR. UNIT CHECKS OKAY AT THIS TIME.
